MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Note: manufacturer contacted customer in a follow-up call on 30-sep-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for e-3 error.Customer stated that he has had the truemetrix meter for several years.Customer was using the proper testing technique.During the call, a blood test was performed by the customer fasting and produced test result of 130 mg/dl using truemetrix meter.Customer was satisfied with the result obtained.At the time of the call the customer felt well and did not report any symptoms.Customer stated that he had been hospitalized two months ago due to hyperglycemia and low blood pressure.Customer did not disclose why he had sought medical intervention.Customer stated that his blood glucose test result when admitted to the hospital had been 731 mg/dl.Customer was treated with insulin and was diagnosed with diabetes.Customer stated he remained in the hospital for 2-2 1/2 days.Upon discharge customer was prescribed insulin and heart medications.Prior to being hospitalized, customer stated that he had been pre-diabetic and had been taking oral medication.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-dec-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10693263
Report Number1000113657-2020-00763
Device Sequence Number571262
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2022
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMX4327S
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/22/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;